Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having hypothryoidism and experiencing rashes. Can probiotic capsules cure the problem ?

I have a 19 year old daughter that has hypothryoidism and has been having rashes for over a year. She has been to several doctor and has several creams. We have also changed her medicine four times. Thinking about giving her some probiotic capsules. We are at a lost of what to do next.
Asked On : Fri, 15 Jul 2011
Answers:  2 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Could you describe the kind of rash she had. Does she have any allergies. Was the rash diagnosed by the Doctor which you know of. Without more information we cannot do much to help. Kindly acknowledge.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
ur daughter has dry and sensitive skin due to thyroid problem .
it is very common to find such skin rash in thyroid pt.
first do thyroid test again and try to bring in normal limit
if u will not control it ,skin problem will never cure
she need to apply moisturizer round the clock as many times she required.
use luke warm water for bath
in severe case she needed mild steroid cream only .
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor